Pulmonary Fibrosis News Forums Forums Welcome Lounge Ofev – diarrhea after some time?

  • Ofev – diarrhea after some time?

    Posted by worrying_after_dad on June 21, 2024 at 2:51 pm

    Dear All, I have a question if you started suffering from diarrhea soon after starting Ofev or after some time? My Dad takes it since January and just now the side effect occured. We are wondering if it could be just a virus, because ealier he was compeletly fine. We also thought the Ofev does not work on him.

    Phil Maas replied 3 weeks, 4 days ago 2 Members · 1 Reply
  • 1 Reply
  • Phil Maas

    Member
    June 25, 2024 at 2:32 pm

    I started on OFEV nearly 5 years ago. For the first 4 to 5 months everything was fine, then I started having diarrhea and it hasn’t let up since. Sorry to be the bearer of bad news. However, not everyone reacts the same way, so perhaps it will abate soon.

    Phil

Log in to reply.